Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Eczema, breakout on lower legs and under the scrotum, have recently recovered from HIV. Is recurrence common?

I was diagnosed with HIV last year after i ended up in the hospital with thrush, fever, weightloss suddenly and boils. I started my atripla and recovered rather quickly from 70 cd4 to over 225 in 3 months. now the boils have come back on my lower legs and under my scrotum . is this a commonality with having hiv? will I have these recurring from time to time? Is there something else that could be causing it? On a seperate note, i have developed excema on both arms and hands, forehead legs too. i have medicine for that, but he scaring is hideous. my main concern is the boils. Is this something I have to expect to break out over time and time again?
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Orthodontics 's  Response
It is good that u have recovered from your earlier bout. HIV infections have their earliest effects in Skin and Dental problems. I advice regular derma and dental check up. These are common symptoms. Basically u need to give symptomatic treatment and continue your drug therapy. You will be on rotation drugs as a particular combination would develop resistance. Please follow proper advice.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor